# SDR UALA2012052903018

- Difficulty date: May 28, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 62,051 hours, 22,951 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Blue Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST BLUE HYDRAULIC QTY,  WENT TO ZERO.  FLIGHT RETURNED.   FOUND HYDRAULIC FITTING ON INBD SIDE OF BLUE HYD PUMP LEAKING.  REPLACED O-RING AND RESECURED LINE.  PRESSURIZED SYS, NO LEAKS.
